# SDR IPXA09657443

- Difficulty date: September 18, 2009
- Submitted: September 25, 2009
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- Aircraft time: 36,143 hours, 11,473 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Fitting
- Part number: 141T514622
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MEC COMPT STA 246 FLOORBEAM CLIP AT RBL 10 FOUND CRACK.  CRACK LENGTH 1.5 INCH.  MEC COMPT BS 246 FLOORBEAM AT RBL 10 ATTACHED CLIP REPLACED AND INSTALLED AS PER SRM 51-10-02 AND 51-40-02 REV 45.
